# SDR AALA006045

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SL11041
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - L1 SLIDE HAS PIN HANGING OUT FROM SIDE OF SLIDE SHROUD.  FOUND FIRING LANYARD AWAY FROM FIRING CASE.  REPLACED SLIDE ASSY WITH SL 11041 S/N OFF 0967 S/N ON A-5521.  (M)
